The regiment after couple of moths

Started by TraveledPatty TraveledPatty

3 posts in this topic

Good day,

I have been on the regiment for the past 4 of months with substantial results. I have had back acne for years and had partial results with various creams and medication over the years. 
I started to use the regiment about 3 months ago and the results are very promising. 
The first month or so the acne actually got worst and my skin was very dry. 
After the first month the skin started to clear up and my skin was adapting to the bp. After 3 months my skin totally adjusted to the bp and the dryness almost but gone. The acne cleared up and I was remained with a few scars that fading nicely due to the AHA use as well. I use AHA every day at night. 
Now the back is still looking good but I get breakouts here and there, nothing major and they fade away quit quickly.

I wanted to ask if that is normal to get breakouts after 4 months on the regiment, based on other peoples expirience?

Also wanted to ask if the acne can develop resistance to the product in the regiment? I would hate to have to go back again to the point I was 4 months ago with back acne.

Maybe I should be using more BP? I have been applying 2 full pumps and more on my shoulders. 

Any advise would be appreciated

All the best

Mir

Share this post


Link to post
Share on other sites

Hi Mir, 

I'm sorry to hear that your acne is returning once again. If the Acne.org Regimen worked before then it should always work. 

There may be other factors that are causing your breakouts like a recent change in your lifestyle or due to irritation. If you have been using other products on your skin recently, that could also cause breakouts. Try looking back if there has been any recent changes you have made since the breakouts started and it could be the cause of your breakouts. 

If you need any further assistance, please let us know. 

 


Need help with Acne.org's policies, products and services?

Contact us at http://www.acne.org/contact-us.html

Have a nice day! 


Share this post


Link to post
Share on other sites

Good day,

Thank you for the reply but you haven't really addressed my points

1. I wanted to see if other people on the regiment has experienced the same issue that after few months on the regiment they have experienced breakouts again


2. can acne develop resistance to BP?


3. Should I be using more BP then the 2 full pumps as instructed by the regiment? 
 

Any input will be most appreciated
 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up